# SDR SIMA200427302

- Difficulty date: September 28, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Nr 1 A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A PACK 1 OVERLOAD MESSAGE INFLIGHT WITH A STRONG ODOR THROUGH REMAINDER OF FLT.  PERFORMED GROUND RUNS AND OPERATIONAL CHECK OF THE AIR CONDITIONING SYSTEMS WITH NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
